# SDR CALA2024090302369

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 78,110 hours, 28,911 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DURING LANDING TRIED TO ARM SPEED BRAKE AND GOT SPEED BRAKE DO NOT ARM LIGHT AND RAN QRC AS PER CREW - DIVERTED TO EWR DUE TO LONGER AVAILABLE RUNWAY. NO FAULT HISTORY OR PRESENT FAULTS IN EITHER SMYD INDICATED. WILL NEED FURTHER T/S REFERENCED FIM 27-62 TASK 802. NO BINDING FOUND ON SPEED BRAKE LEVER. SPOILERS DEPLOYED NORMALLY. OK FOR SERVICE.
